G. Birkhoff, Lattice Theory, Amer. Math. Soc. Colloq. Publ. XXV, Providence, 1967.
 C. Boonpok, Generalised closed sets inˇCech closed spaces, Acta. Uni. Apulensis. 22 (2010), 133-140.
 E. Cech, Topological spaces, Topological papers of Eduard Cech, Academia Prague, 1968.
 C. Chattopadhyay, Dense sets, nowhere dense sets and an ideal in generalized closure spaces, Mat. Ves. 59 (2007), 181-188.
 B. Joseph, A study of closure and fuzzy closure spaces, Ph.D. thesis, Cochin University, 2007.
 J. Khampakdee, Semi open sets in closure spaces, Ph.D. thesis, Bruno University, 2009.
 J. L. Pfaltz, R. E. Jamison, Closure systems and their structure, Elsevier preprint, 2001.
 D. N. Roth, Cech closure spaces, Ph.D. thesis, Emporia State University, 1979.
 T. A. Sunitha, A study on Cech closure spaces, Ph.D. thesis, Cochin University, 1994.
 U. M. Swamy, R. S. Rao, Algebraic topological closure operators, Southeast. Asian. Bull. Math. 26 (4) (2003), 669-678.
 B. Venkateswarlu, Morphisms an closure spaces and Moore spaces, IJPAM. 91 (2) (2014), 197-207.